# SDR CALA0000443

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP T-CHORD OF FLOORBEAM CORRODED THE ENTIRE LENGTH AT STA 1322 LT,  RT AND CENTER AISLE. THE FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 53-05, FIGURE 20A.
